World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Knot Theory and Its Ramifications cover

Volume 20, Issue 09 (September 2011)

No Access
ON HEEGAARD GENUS, BRIDGE GENUS AND BRAID GENUS FOR A 3-MANIFOLD
  • Pages:1217–1227

https://doi.org/10.1142/S0218216511009145

No Access
AN INFINITE FAMILY OF CASSON HANDLES AND THE RASMUSSEN INVARIANT OF A KNOT
  • Pages:1229–1236

https://doi.org/10.1142/S0218216511009297

No Access
EXTENDING VAN COTT'S BOUNDS FOR THE τ AND s-INVARIANTS OF A SATELLITE KNOT
  • Pages:1237–1245

https://doi.org/10.1142/S0218216511009200

No Access
LINK INVARIANTS FROM FINITE COXETER RACKS
  • Pages:1247–1257

https://doi.org/10.1142/S0218216511009273

No Access
RACK SHADOWS AND THEIR INVARIANTS
  • Pages:1259–1269

https://doi.org/10.1142/S0218216511009315

No Access
PIECEWISE-LINEAR VIRTUAL KNOTS
  • Pages:1271–1284

https://doi.org/10.1142/S0218216511009236

No Access
REAL ALGEBRAIC KNOTS OF LOW DEGREE
  • Pages:1285–1309

https://doi.org/10.1142/S0218216511009248

No Access
BRAID ORDERING AND KNOT GENUS
  • Pages:1311–1323

https://doi.org/10.1142/S0218216511009169